Geometry of the cotangent bundle with Sasakian metrics and its applications


OCAK F., SALIMOV A.

PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, vol.124, no.3, pp.427-436, 2014 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 124 Issue: 3
  • Publication Date: 2014
  • Doi Number: 10.1007/s12044-014-0191-6
  • Journal Name: PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.427-436
  • Keywords: Sasakian metric, cotangent bundle, vertical and horizontal lift, almost complex structure, Killing vector field, MANIFOLD

Abstract

The main aim of this paper is to study paraholomorpic Sasakian metric and Killing vector field with respect to the Sasakian metric in the cotangent bundle.